標題: Pricing European Asian options with skewness and kurtosis in the underlying distribution
作者: Lo, Keng-Hsin
Wang, Kehluh
Hsu, Ming-Feng
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
公開日期: 1-Jun-2008
摘要: Numerical valuation model is extended for European Asian options while considering the higher moments of the underlying asset return distribution. The Edgeworth binomial lattice is applied and the lower and upper bounds of the option value are calculated. That the error bound in pricing Asian options from the Edgeworth binomial model is smaller than the error bound model by Chalasani et al. is shown. The approach is used to price the average rate currency option with different skewness and kurtosis. The numerical results show that this approach can effectively deal with the higher moments of the underlying distribution and provide better estimates of option value compared with various studies in literature. (c) 2008 Wiley Periodicals, Inc.
URI: http://dx.doi.org/10.1002/fut.20324
http://hdl.handle.net/11536/18210
ISSN: 0270-7314
DOI: 10.1002/fut.20324
期刊: JOURNAL OF FUTURES MARKETS
Volume: 28
Issue: 6
起始頁: 598
結束頁: 616
Appears in Collections:Conferences Paper


Files in This Item:

  1. 000254933800006.pdf